# SDR AALA201703209014

- Difficulty date: March 13, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 50,524 hours, 20,633 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 70036611
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT OVERWING EMERGENCY EXIT LIGHT ON UPPER AFT SIDE WALL IS INOPERATIVE.  REMOVED AND REPLACED 15F EXIT DOOR SIDEWALL LIGHT BALLAST IAW AMM 33-21-00.  OPERATIONAL CHECK GOOD.
